Jump to content
CrazyBoards.org

Recommended Posts

people are staring at me because I'm ugly

it makes it worse.

I'm ugly

I'm hollow

why does everyone laugh at me. its not funny.

not sure what's real and what's the creation of my chaotic brain.

I want to hit everyone, smash things, make a mess and a scene.

but I am also ashamed and want to hide away until its safe to come out again.

GO AWAY LEAVE ME ALONE I'M HAVING A HARD DAY....

But, I don't want you people to go away....please.....I need to be understood....

help

Link to comment
Share on other sites

thank you...

I feel like shit....

why me?

*cries inside*

at least I'm spared the brain shivers....but if I had them I could legitimately hide away under my duvet and take time off work....as it goes, I'm 'functioning'.....but I feel like dog crap on someone's shoe that everyone wants to wipe off.

I don't even usually swear online, I usually only swear in therapy.... but.....

my head hurts...somewhere inside of me it feels like I'm spinning wildly and out of control...

yeh, and my period's due next week......

its not FAIR...... *wants to throw all efexor pills down toilet...but then it would only make it worse withdrawing from it all at once....hell, it makes me want to quit all my meds cold turkey and hide under my blankets until I become human again....only surfacing for therapy and to eat now and again..*

Link to comment
Share on other sites

I'm not even fully off it yet, am on half dose to what I was before (have posted all this in the non SSRI forum). Am on 75mg, started taking 75 in end Nov 2004 for several months, then was on 150 since last Feb, so 11 months. I've been back to 75 for a week now, and its starting to show.... ;)

Link to comment
Share on other sites

~nestling~

Don't know what you've said before. I'm assuming that for some reason the Prozac bridging strategy for getting off Effexor is out of the question for you? http://www.bipolarworld.net/Phelps/ph_2005/ph1354.htm

My suggestion from personal experience (didn't know about Prozac bridging back then) is to go slow. Divide your capules (or get some smaller doses to combine) so that you're not making as big a jump. So, for example, going from 150 down to 75 mg, I would first make a jump in between to 112.5 -- I'd do this by adding a 37.5 mg capsule to my 75 mg capsule, or by dividing a 75 mg. capsule into two and adding one of these half capsules of 37.5 mg.

If money's an issue, ask your pdoc for samples of 37.5 mg capsules. And if these jumps are still too drastic, then divide again into even smaller amounts to deal with. If you discontinue Effexor in small increments the SEs are soooo much less. You don't need to put yourself through this intense amount of a hell.

Lastly, I apologize if I said all this to you somewhere before. Having a not-so-great day myself, so I honestly don't remember.

Take care. You know we are here for you.

revlow

Link to comment
Share on other sites

Hi, nestling,

Oh, hon, I'm so sorry you've got the Effexor blues. They truly suck. Try to keep reminding yourself that this is a drug reaction and that it will get better. It really will.

You're not ugly and you don't have hide. But I'm glad you feel safe enough to keep talking here.

Greeny

Link to comment
Share on other sites

nestling,

you have my respect. i'm still putting off titrating myself off effexor. i see my tdoc on feb 6 and am going to tell that i will start doing it soon. i'll probably just get my gp to monitor me cos my pdoc is slightly easier to see than pope.

keep going. you can do it!

grouse.

Link to comment
Share on other sites

thanks guys....

I seriously lost it in therapy on Wednesday, scratching my face....but my therapist was there and contained the awful feelings and I regained a sense of safety. thank god. I also cried A LOT....

since then its been a little easier....work, a 10 hour day, yesterday was tolerable. I felt able to be around people for the first time in a few weeks.

I read online something about reducing by 5mg a week.....wtf......huh?!!!???.....

And that Magnesium is best for jaw clenching.....I already have been taking it for several months....bah.

I saw my GP this morning and she was great. She said it will pass, and that the efexor will finally leave my system completely, its not like its radioactive and stays there.......I had to smile and tell her that that was a good choice of word as it sometimes feels bloody radioactive......totally toxic if you ask me....but, mustn't complain as it has helped me function at a survival level when functioning seemed impossible.....I just want to get this withdrawal over and done with... *sigh*

I am hoping that its on the way up now.....hoping.....

thanks so much for your support, it meant a lot to me to read your replies when I was at work yesterday. ;)

Link to comment
Share on other sites

Hello Nestling,

I have gone through the Effexor withdrawl myself; it was quite horrible.  The jaw clenching got so bad that I cracked a molar.  I was prescribed Klonopin for the clenching which seemed to work, but I still felt as if I were at death's door.

I cried constantly as well.

Hang in there; there is light at the end of the tunnel or so I have been told.

2utopian

Link to comment
Share on other sites

thanks....

part of this IS PMS...which I do suffer from lots....but which is better now I'm taking Magnesium. but which has been worse on efexor in general, so its all connected, I feel.

My depression has been going on for months, over a year....I had to see an Occupational Health dr a few weeks ago. she recommended that it is best for me to be around people, rather than at home on my own, so far as is possible. And even if I go in feeling shitty, I generally improve as the day goes on. Have 'only' had about 3 breakdowns in work time. I work face to face with the public (library assistant).

I do get on well with my colleuges

Only prob is that there's going to be council wide restructuring in the Spring, and we get no choice about where we go....I'm terrified.....and worried, also about my needing to keep my current hours pattern, to make room for therapy etc. I'm scared of losing my job. The only one I've really been ok at.

Then yesterday my manager said I could take some time out if I needed it, and suggested things I could do that were away from the counter...and she said we could always start on my appraisal, as its that time of year again....I told her that it wasn't good timing at all..... :S

I get on well with the folks at work, but they have no real idea how I'm really feeling, despite having to outline my history at length to my manager for the OH referal form....

Link to comment
Share on other sites

Hi, nestling,

It's good to hear that you're surviving the Effexor withdrawal, nasty as it may be. I had a lot of mixed feelings about work when I was really depressed. Everything was harder, everything took longer, I was exhausted when I got home at night. But, I'm also convinced that having to work kept my depression from getting much worse. It provided structure and purpose when my mind was in chaos, and it kept me out among people when I most wanted to be alone and hide. It was miserable at the time, but a huge help, too.

Keep it up, sweets. You're doing great.

Greeny

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...